# SDR FDEA201209133317

- Difficulty date: September 13, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 26,668 hours, 14,038 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327051500400
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOORBOARD 231DH BETWEEN FR 19 &  FR 21 SEAT TRACK 3 L & 4L HAS 15 " X1' AREA OF DAMAGE ON UPPER SURFACE.   FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ 25-005, REV J.
